MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE INJECTOR NM600/610; INJECTOR AND SHEATHSET

AOMORI OLYMPUS CO., LTD. SINGLE USE INJECTOR NM600/610; INJECTOR AND SHEATHSET
Model Number NM-610U-0523
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: e1 (telephone number): (b)(6).H4 (device mfg date): 7/1/2024 - only the month and year are known, the day is merely a placeholder.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that during a therapeutic polypectomy procedure, the surgeon experienced "difficulty with the needle inserting into the bowel wall.They have had to have multiple tries to get the needle to enter the mucosal so that the injectate could be inserted - twice to use everlift to raise the polyp and once for the tattoo to mark a bowel cancer." there has been no report of adverse event/ harm associated with this event.This procedure was completed with a device of an unknown device of a different make/model.This is event two of three.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The subject device was not returned to olympus.Therefore, the reported phenomenon and condition of the device could not be confirmed.A definitive root cause could not be identified.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
SINGLE USE INJECTOR NM600/610
Common Device Name
INJECTOR AND SHEATHSET
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21678206
Report Number9614641-2025-00361
Device Sequence Number8349411
Product Code FBK
UDI-Device Identifier04953170377976
UDI-Public04953170377976
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K153625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNM-610U-0523
Device Lot Number4K812847K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date04/17/2025
Date Device Manufactured07/01/2024
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown